Number of items: 3.

Llavona, José G. and Lindström, Mikael (1992) Compact and weakly compact homomorphisms between algebras of continuous functions. Journal of Mathematical Analysis and Applications, 166 (2). pp. 325-330. ISSN 0022-247X

Biström, Peter and Jaramillo Aguado, Jesús Ángel and Lindström, Mikael (1998) Polynomial compactness in Banach spaces. Rocky Mountain Journal of Mathematics, 28 (4). pp. 1203-1226. ISSN 0035-7596

Alba Alonso, Saturnino de and Lindström, Mikael and Schumacher, T.E. and Malo, D.D. (2004) Soil landscape evolution due to soil redistribution by tillage: a new conceptual model of soil catena evolution in agricultural landscapes. Catena, 58 . pp. 77-100. ISSN 0341-8162

This list was generated on Fri Aug 6 02:51:08 2021 CEST.